AMS eContent Search Results
Matches for: msc=(11Y35) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 93 found      Go to page: 1 2 3 4

[31] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tadej Kotnik. Computational estimation of the order of $\zeta (\frac{1}{2}+it)$. Math. Comp. 73 (2004) 949-956. MR 2031417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jesse Ira Deutsch. A computational approach to Hilbert modular group fixed points. Math. Comp. 71 (2002) 1271-1280. MR 1898756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba. 7373170279850. Math. Comp. 69 (2000) 421-439. MR 1651751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Henri Cohen and Xavier-François Roblot. Computing the Hilbert class field of real quadratic fields. Math. Comp. 69 (2000) 1229-1244. MR 1651747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] GUE discrepancies in various families. Colloquium Publications 45 (1998) 351-359.
Book volume table of contents
View Article: PDF

[44] Equidistribution. Colloquium Publications 45 (1998) 267-291.
Book volume table of contents
View Article: PDF

[45] Monodromy of some other families. Colloquium Publications 45 (1998) 323-349.
Book volume table of contents
View Article: PDF

[46] Tail estimates. Colloquium Publications 45 (1998) 141-196.
Book volume table of contents
View Article: PDF

[47] Monodromy of families of curves. Colloquium Publications 45 (1998) 293-321.
Book volume table of contents
View Article: PDF

[48] Reformulation of the main results. Colloquium Publications 45 (1998) 35-71.
Book volume table of contents
View Article: PDF

[49] Introduction. Colloquium Publications 45 (1998) 1-16.
Book volume table of contents
View Article: PDF

[50] Statements of the main results. Colloquium Publications 45 (1998) 17-34.
Book volume table of contents
View Article: PDF

[51] Appendix: Densities. Colloquium Publications 45 (1998) 373-409.
Book volume table of contents
View Article: PDF

[52] Distribution of low-lying Frobenius eigenvalues in various families. Colloquium Publications 45 (1998) 361-371.
Book volume table of contents
View Article: PDF

[53] Test functions. Colloquium Publications 45 (1998) 101-105.
Book volume table of contents
View Article: PDF

[54] Several variables. Colloquium Publications 45 (1998) 245-266.
Book volume table of contents
View Article: PDF

[55] Nicholas M. Katz and Peter Sarnak. Random Matrices, Frobenius Eigenvalues, and Monodromy. Colloquium Publications 45 (1998) MR MR1659828.
Book volume table of contents

[56] Appendix: Graphs. Colloquium Publications 45 (1998) 411-416.
Book volume table of contents
View Article: PDF

[57] Reduction steps in proving the main theorems. Colloquium Publications 45 (1998) 73-99.
Book volume table of contents
View Article: PDF

[58] Haar measure. Colloquium Publications 45 (1998) 107-139.
Book volume table of contents
View Article: PDF

[59] Large N limits and Fredholm determinants. Colloquium Publications 45 (1998) 197-243.
Book volume table of contents
View Article: PDF

[60] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 93 found      Go to page: 1 2 3 4

American Mathematical Society